# SDR AALA20110309TUL03

- Difficulty date: March 9, 2011
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N604AA
- Make and model: Boeing 757223
- Aircraft serial: 27055
- Aircraft time: 50,352 hours, 17,076 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1661 CORROSION ON FLOORBEAM CAP AT RIGHT BUTTLINE 57.  REPAIRED FLOORBEAM CAP AT STATION 1661 AT RIGHT BUTTLINE 57 IAW BOEING DRAWING LOR5L53005, AND EA 757-53-015670.
